# SDR CALA2022021600406

- Difficulty date: February 16, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 68,331 hours, 28,978 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Reservoir
- Part number: NA
- Condition: Low
- Location: Yellow System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY* Y RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN. - HYD ECAM HYD Y RSVR LO LVL CREW REPORTS NO ALTERNATE EXTEND REPLACED YELLOW SYSTEM LOW LEVEL SWITCH PER AMM 29-13-41. ECAM MESSAGE CLEARED NO FURTHER ISSUES ADD EMP:U377618 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1055405  SN OFF 1305 SWITCH, HYDRAUL  OFF 31-2911-9-9001 1305 ON 31-2911-9-9001 4832
